Comptes Rendus
Analyse mathématique/Probabilités
Une généralisation de l'intégrale stochastique de Wick–Itô
[A generalization of the Wick–Itô stochastic integral]
Comptes Rendus. Mathématique, Volume 346 (2008) no. 5-6, pp. 261-265.

The covariance of the fractional Brownian motion belongs to a family of positive functions introduced by Schoenberg in the 1930s. We show that one can define a stochastic integral for a large sub-family of the corresponding Gaussian second order stochastic processes.

La fonction de covariance du mouvement brownien fractionnaire appartient à une famille de covariances introduite par Schoenberg dans les années 1930. Nous définissons une intégrale stochastique pour les processus gaussiens associés à une sous famille de ces covariances.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2008.01.023
Daniel Alpay 1; Haim Attia 1, 2; David Levanony 3

1 Department of Mathematics, Ben-Gurion University of the Negev, Beer-Sheva 84105, Israel
2 Department of Mathematics, Shamoon College of Engineering, Beer-Sheva, Israel
3 Department of Electrical Engineering, Ben-Gurion University of the Negev, Beer-Sheva 84105, Israel
@article{CRMATH_2008__346_5-6_261_0,
     author = {Daniel Alpay and Haim Attia and David Levanony},
     title = {Une g\'en\'eralisation de l'int\'egrale stochastique de {Wick{\textendash}It\^o}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {261--265},
     publisher = {Elsevier},
     volume = {346},
     number = {5-6},
     year = {2008},
     doi = {10.1016/j.crma.2008.01.023},
     language = {fr},
}
TY  - JOUR
AU  - Daniel Alpay
AU  - Haim Attia
AU  - David Levanony
TI  - Une généralisation de l'intégrale stochastique de Wick–Itô
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 261
EP  - 265
VL  - 346
IS  - 5-6
PB  - Elsevier
DO  - 10.1016/j.crma.2008.01.023
LA  - fr
ID  - CRMATH_2008__346_5-6_261_0
ER  - 
%0 Journal Article
%A Daniel Alpay
%A Haim Attia
%A David Levanony
%T Une généralisation de l'intégrale stochastique de Wick–Itô
%J Comptes Rendus. Mathématique
%D 2008
%P 261-265
%V 346
%N 5-6
%I Elsevier
%R 10.1016/j.crma.2008.01.023
%G fr
%F CRMATH_2008__346_5-6_261_0
Daniel Alpay; Haim Attia; David Levanony. Une généralisation de l'intégrale stochastique de Wick–Itô. Comptes Rendus. Mathématique, Volume 346 (2008) no. 5-6, pp. 261-265. doi : 10.1016/j.crma.2008.01.023. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2008.01.023/

[1] E. Alos; O. Mazet; D. Nualart Stochastic calculus with respect to gaussian processes, Ann. Probab., Volume 29 (2001) no. 2, pp. 766-801

[2] D. Alpay; B. Schneider; M. Shapiro; D. Volok Fonctions rationnelles et théorie de la réalisation : le cas hyper-analytique, C. R. Acad. Sci. Paris, Ser. I, Volume 336 (2003), pp. 975-980

[3] A. Beurling; J. Deny Dirichlet spaces, Proc. Nat. Acad. Sci. USA, Volume 45 (1959), pp. 208-215

[4] F. Biagini; B. Øksendal; A. Sulem; N. Wallner An introduction to white-noise theory and Malliavin calculus for fractional Brownian motion, Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci., Volume 460 (2004) no. 2041, pp. 347-372

[5] L. de Branges Espaces hilbertiens de fonctions entières, Masson, Paris, 1972

[6] L. Decreusefond; A.S. Üstünel Stochastic analysis of the fractional Brownian motion, Potential Anal., Volume 18 (1999), pp. 177-214

[7] T. Duncan; Y. Hu; B. Pasik-Duncan Stochastic calculus for fractional Brownian motion. I. Theory, SIAM J. Control Optim., Volume 38 (2000) no. 2, pp. 582-612 (electronic)

[8] R.J. Elliott; J. van der Hoek A general fractional white noise theory and applications to finance, Math. Finance, Volume 13 (2003) no. 2, pp. 301-330

[9] I.M. Guelfand; N.Y. Vilenkin Les distributions. Tome 4 : Applications de l'analyse harmonique, Collection Universitaire de Mathématiques, vol. 23, Dunod, Paris, 1967

[10] M.G. Krein On the logarithm of an infinitely decomposible Hermite-positive function, C. R. (Doklady) Acad. Sci. URSS (N.S.), Volume 45 (1944), pp. 91-94

[11] M.G. Krein On the problem of continuation of helical arcs in Hilbert space, C. R. (Doklady) Acad. Sci. URSS (N.S.), Volume 45 (1944), pp. 139-142

[12] P. Lévy Sur les intégrales dont les éléments sont des variables aléatoires indépendantes, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (2), Volume 3 (1934) no. 3–4, pp. 337-366

[13] V. Pipiras; M.S. Taqqu Integration questions related to fractional Brownian motion, Probab. Theory Related Fields, Volume 118 (2000) no. 2, pp. 251-291

[14] L.C.G. Rogers; D. Williams Diffusions, Markov Processes, and Martingales. Vol. 1, Cambridge Mathematical Library, Cambridge University Press, Cambridge, 2000 (Foundations, Reprint of the second 1994 edition)

[15] I.J. Schoenberg Remarks to Maurice Fréchet's article “Sur la définition axiomatique d'une classe d'espace distanciés vectoriellement applicable sur l'espace de Hilbert”, Ann. of Math. (2), Volume 36 (1935) no. 3, pp. 724-732 (MR1503246)

Cited by Sources:

Comments - Policy


Articles of potential interest

Transformée en échelle de signaux stationnaires

Daniel Alpay; Mamadou Mboup

C. R. Math (2009)


Un théorème de type Beurling–Lax dans la boule unité

Daniel Alpay; Aad Dijksma; James Rovnyak

C. R. Math (2002)


Espaces de Branges Rovnyak et fonctions de Schur : le cas hyper-analytique

Daniel Alpay; Michael Shapiro; Dan Volok

C. R. Math (2004)